# SDR 02FDEA00292

- Difficulty date: April 24, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 7,237 hours, 3,629 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: False Indication
- Location: Cargo Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B

## Discrepancy

02-103 FWD CARGO SMOKE LIGHT ILLUMINATED, CREW COMPLIED WITH ECAM AND DISCHARGED FIRE AGENT INTO COMPARTMENT. (ON APU START AT MEM HAD SAME LIGHT FOR A FLICKER)**  S/D  **  COMING
